# SDR CALA0800061

- Difficulty date: January 9, 2008
- Submitted: January 24, 2008
- Operation: Air carrier
- Aircraft: N76354
- Make and model: Boeing 7373T0
- Aircraft serial: 23592
- Aircraft time: 58,135 hours, 30,098 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal Plate
- Part number: 6547957U3
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SEAL PLATE FOUND CORROSION AROUND NUT PLATE HOLES.  CORROSION ALSO FOUND ON LOWER SURFACE OF SEAL PLATE VIEWED THROUGH LIGHTNING HOLES.  SILL WEB FOUND TO BE OUT OF LIMITS.  INSTALLED NEW SILL WEB PER SRM 51-40-02.
